Irreducible orthogonal decompositions of simple Lie algebras of
Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 782-786
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_4_a2,
author = {A. I. Kostrikin and Pham Huu Tiep},
title = {Irreducible orthogonal decompositions of simple {Lie} algebras of},
journal = {Doklady Akademii Nauk},
pages = {782--786},
year = {1990},
volume = {314},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a2/}
}
A. I. Kostrikin; Pham Huu Tiep. Irreducible orthogonal decompositions of simple Lie algebras of. Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 782-786. http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a2/